iamthelizardqueen Posted November 25, 2011 Share Posted November 25, 2011 So, I've been taking lithium for a week now and my first levels haven't come back from the lab yet (had them done wednesday before the holiday here- most of the labs were closed thurs. and fri. this week) in the middle of the night last night, my left thigh muscle just started twitching. it's been doing it on and off all day (at the moment it's 'off' again) i keep reading different places online that this can be a signal that you're getting toxic. i'm on 300 twice a day-. Just wondering, if anybody with normal lithium levels ever has on and off muscle twitching that doesn't hurt but is just annoying and that comes and goes? i really, really cannot afford for this med to be a fail too now that aaps are pretty much out for me and depokote is contraindicated due to other health conditions... thanks for any experiences you can share. lizzie Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.